Top
10
Doctor insights on: Metformin Cause Lung

Share
1

1
Can metformin cause lung failure?

Can metformin cause lung failure?

Well... probalby not: There is one case report of metformin induced lung injury in the literature; millions of people take the drug regularly, which makes me question even the validity of that report. ...Read more

See 2 more doctor answers

Lung (Definition)

Deoxygenated blood enters the lungs from the right side of the heart and travels to the lungs. When you inspire, oxygen flows into the lungs, transverses the capilliares and attaches to hemoglobin down a gradient. At the same time, co2 diffuses into the capilaries and is expelled with exhalation. Oxygen rich blood then flows to the left side of the heart and into the ...Read more


3

3
Is it possible for metformin to make your lungs burn and to cause lung failure?

Is it possible for metformin to make your lungs burn and to cause lung failure?

No: Hi. No, that's not a metformin effect. Did a doctor tell you your lungs are failing? See a pulmonologist (lung specialist) for an accurate diagnosis and treatment options. Best of luck! ...Read more

4

4
Causes of burning. Ache in chest. Can it be caused by metformin?

Causes of burning. Ache in chest.  Can it be caused by metformin?

Possible: Metformin can cause gastrointestinal upset when first starting medication or after increasing dosage. Should go away within a few days of starting medication. If this isn't the case, consult your doctor. ...Read more

5

5
I started Metformin for diabetes ever since day one i have been having chest pain and tenderness in the chest and now on left side. What causes this?

I started Metformin for diabetes  ever since day one i have been having chest pain and tenderness in the chest and now on left side. What causes this?

Diabetic CP: If you are a diabetic you are at increased risk for a heart attack. Any chest pain you have should be evaluated by a physician. Female diabetics especially can have atypical chest pain related to heart disease. See your primary care physician for evaluation. ...Read more

See 1 more doctor answer
7

7
I just started lipitor, (atorvastatin)up dosage of metformin to 1000mg suddenlt have high bp and chest palpitations i do also think i have gerd too please help.

I just started lipitor, (atorvastatin)up dosage of metformin to 1000mg suddenlt have high bp and chest palpitations  i do also think i have gerd too please help.

Lipitor (atorvastatin) doesn't: cause palpitations, high BP or palpitations. Metformin decreases blood sugar, low blood sugar can cause all kinds of symptoms, including high BP and palps. GERD doesn't cause these. Let your doc know. He/She might do a holter monitor to check your heart rhythm, and check your BP. Good Luck. Visit http://CardioGauge.com to learn how to prevent heart attacks. ...Read more

Dr. David Sneid
1,023 doctors shared insights

Metformin (Definition)

That reduces liver production of glucose- other benefits: can't cause low blood sugar when used alone, likely cariovascular benefit, may reduce complications of diabetes, may reduce cancer risk ...Read more


Dr. Walter Futterweit
672 doctors shared insights

Glucophage (Definition)

Glucophage is a diabetes-related agent which is a kind of ...Read more